MAUDE Adverse Event Report: QUEST MEDICAL, INC. STENTUBE LACRIMAL INTUBATION SET

QUEST MEDICAL, INC. STENTUBE LACRIMAL INTUBATION SET
Model Number LIS052
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported an issue encountered with the lacrimal intubation tube during use.The report stated that the catheter was "slipping out of the silver (delivery tube)." the report stated the physical could not get it to stay in the tube so that it could be put into place, and that this actually occurred with two devices.As a result of the alleged issue, the physician opened a 3rd stent and tied a 7-0 silk around it so that the catheter would not slide out of the delivery tube.There were no patient complications reported as a result of the alleged issue.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Two devices were returned for evaluation.Both exhibited signs of use.Both samples passed pull force testing.The reported complaint could not be duplicated.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
STENTUBE LACRIMAL INTUBATION SET
Common Device Name
LACRIMAL INTUBATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6840482
Report Number1649914-2017-00069
Device Sequence Number1141324
Product Code OKS
UDI-Device Identifier10634624815527
UDI-Public10634624815527
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberLIS052
Device Lot Number0526927J02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer08/04/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;